You are here

Bosutinib treatments temporarily stopped

Categories:

Hello all

im currently receiving Bosutinib treatment which has been stopped temporarily due to elevated liver enzymes.  How long can treatment be stopped before you are prescribed an alternative medication due to building a resistance.

 

many thanks

Hi Mick,

Your question is hard to answer.  It really depends on a lot of factors.  If your body is having a hard time with bosutinib, then perhaps a lower dose of it would be the next thing to try?  Have you been taking bosutinib long enough to get any feedback as to how well it's controlling your CML?

I have been told that the condition is responding well to Bosutinib it’s just that now liver enzymes have increased significantly.  The figures for liver have dropped since treatment has stopped and will have been off meds for around 4/5 weeks when I next see the consultant.  I’m concerned I may get put into another drug with worse side effects. I was taken off imatinib due to the serious effects it was having on my physical and mental state, I can’t say that new meds are appealing.

May I ask what your counts were and what dose of bosutinib are you taking?  Do you take any supplements?

 

Steff